Related Questions

I was told to take strattera (atomoxetine) in the morning & ritalin if I need it. Side effects should I expect? Told I would only have worry about stomach aches.

Oversimplification. There are a few more side effects to keep in mind. With methylphenidate, you should keep an eye on your sleeping and your appetite in particular, as these both can decrease. In addition, strattera (atomoxetine) can have a variety of side effects including suicidal thoughts and urinary problems, among others. However, despite these possibilities it may also be an effective combination so talk to your doctor. Read more...
No interactions but. I checked both www.Epocrates.Com & www.Drugs.Com & found no mention of drug-drug interaction between these two medications. However, they each have their individual side effect profiles which you need to discuss w/your prescribing doc. Check out http://www.Drugs.Com/strattera.Html & http://www.Drugs.Com/ritalin.Html so that you can be prepared to chat w/your doc. Read more...
Strattera (atomoxetine) Common side effect, but combination safe especially as your doctor is adjusting the strattera (atomoxetine) dose. Read more...

Have been feeling a dull stomach ache for three days. I use 10mg Prilosec each morning and use heaping tablespoon Metamucil after dinner. Causes?

Need more info. There are dozens of things that can give you a stomach ache. Need to know age, sex, other medical conditions, etc. Unfortunately, i can't narrow things down for you. My guess is that any acid reflux is being treated with the Prilosec (although that is a low dose) and you are regulating your bowels with the fiber. More testing is likely needed but see a medical professional so they can focus test. Read more...

Went Dr. Yesterday tested H. pylori. Said con't Prilosec 2 months. Can stomach aches morning below belly button be related to ulcer or acid reflux?

Probably not related. Pain from reflux or an ulcer is most typically felt in the upper abdomen near the rib cage or just behind the breastbone. Pain in the lower abdomen below navel would be a very unusual place to feel it. Hard to say what might be the cause however as details are few. Best to mention this to your doctor. Read more...

Can omeprazole cause stomach pain/cramps as a side effect?

Yes. Unfortunately it can. It seems odd since people take it for gastrointestinal problems. It might be worth stopping it and seeing if your symptoms go away. If you are taking it solely for heartburn, then there are other options. Both other medications in that class and other classes of medications. . Read more...